advertisement
Question
Posted by: Rentia | 2009/12/17

depression

Taken Nuzak 20mg 6 months, 40mg 2 months, not feeling any better.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It can take 2 to 3 weeks for most antidepressants to show whether they will suit you or not. So if 20 mg had not helped within a month at most, one might have either moved up to the higher dose, or switched to a different antidepressant. You have been very patient. I wonder if you are perhaps being treated by a GP rather than by a specialist psychiatrist. IF so, seeing a psychiatrist for a review of your situation would be wise. A different antidepressant, possibly adding CBT counselling ( a particular method with good evidence of its effectiveness ) should be able to help you to clear up this depression at last

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2009/12/18

It can take 2 to 3 weeks for most antidepressants to show whether they will suit you or not. So if 20 mg had not helped within a month at most, one might have either moved up to the higher dose, or switched to a different antidepressant. You have been very patient. I wonder if you are perhaps being treated by a GP rather than by a specialist psychiatrist. IF so, seeing a psychiatrist for a review of your situation would be wise. A different antidepressant, possibly adding CBT counselling ( a particular method with good evidence of its effectiveness ) should be able to help you to clear up this depression at last

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement